I am concerned I gained 15 lbs in a month. Should I ask if I should quit it? I am concerned about my health.
You can lose weight. Just takes work. I am on Invega 234 up from 156 and gained at first then got determined to lose. By cutting how much I eat and walking each day the weight is coming off.
maybe a different med. I was concerned about developing heart disease long term. im still on it, but I calorie restrict to keep my weight down.
I haven’t been eating more than my usual. My nurse practitioner said you gain at first but you stabilize and can start losing weight but I’m unsure.
Yeah I’m worried about metabolic problems
I’ve been losing for 2 months. Have been taking the shot for 6. I can’t eat normal amounts has to be a lot less or I gain.
yeah my metabolism is way slow on this stuff. I can’t eat like I used to.
Damn that sucks. I only been on the shot for a month.
Tbh I am going to discontinue the shot if nothing happens this time. It didn’t take care of my symptoms. Had to use risperdone pills too.
I might ask to discontinue it because I have also had mood symptoms for the past month.
I have some side effects but nothing huge. The weight gain is annoying. It can come off though.
Yeah I hope the shot works though because I was better off with the pills.